I had a quick question for the doctor. I recently received a couple pulses of vbeam for dilated capillaries right under the dark circles under my eyes. A portion of the 10mm circle hit the dark circle under my eye and caused what appears to be increased dilated capillaries on the very edge of that dark circle. Is it possible for vbeam to cause this, as it appears to be the case. Also what would be the best way to remedy this situation?
Options For Increased Dialated Capillaries Post Vbeam
Doctor Answers (1)
Redness post V-Beam
It is unlikely for V-Beam to cause you to have a dilated blood vessel. In fact, V-Beam is used to treat dilated blood vessels. I would ask for another treatment to try to fix this problem.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.